# SDR CA040211003

- Difficulty date: February 10, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 13,055 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923440
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING , THE PILOT NOTICED A SLIGHT PULL TO THE RT.  WHEN THE PILOT SLOWED THE AIRCRAFT, THE PULL GOT STRONGER FOLLOWED BY FLOPPING SOUND.  THE PILOT STOPPED AND SHUT DOWN ON THE RUNWAY.  ON INVESTIGATION OF THE TIRE AND TUBE, A SMALL .1250  INCH SLIT WAS FOUND IN THE TUBE.  NOTHING SHARP WAS FOUND IN THE TIRE.  SUSPECT THAT THE TUBE HAD A SLIGHT FOLD ON INSTALLATION AND COLD WEATHER OR RUBBING CREATED A HOLE.
